# SDR 20000518SH010

- Difficulty date: March 10, 2000
- Submitted: May 18, 2000
- Operation: General aviation
- Aircraft: N8205H
- Make and model: Amtr FISHERCELITY
- Aircraft serial: AVI001
- Propeller: Mcauly 1B90CM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Hub Assy
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN HUB RADIATING AWAY FROM CENTER PILOT HOLE TOWARD MOUNTING BOLT HOLE.  CRACK FOUND USING DYE PENETRANT.  PROPELLER TAKEN OUT OF SERVICE.  (X)
